# SDR GTIA2022012736243

- Difficulty date: January 27, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 9,918 hours, 4,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BELIEVED WE MAY EXPERIENCED FUMES ON TAXI AND TAKE OFF FUME EVENT EXPERIENCED ALSO ON DESCENT. MECHANICAL SMELL AROUND 10,000 FEET BELIEVED THAT PACK 1 WAS SOURCE OF SMELL. WHEN PACK 1 WAS CLOSED, SMELL DISIPATED.-ISOLATED ODOR TO PACK 1 PER TSM. 05-50-00-810-831-A PERFORMED DECONTAMINATION OF (ECS) IAW AMM 21-00-00-615-802-A LVL A CONTAMINATION, UNABLE TO DUPLICATE ODOR, AC OK FOR CONTINUED SERVICE.
